# SDR 96FDEA00563

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65185385
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0329 AND 005, CORROSION (C53-132-02, 1) BS 870 UPPER CHORD FASTENER HEAD SHEARED AND SKIN BULGING AT RBL 52 RBL 25 TO 41 AND AT LBL 5 ON VERTICAL FLANGE.
